Bulletin of the American Mathematical Society

Review: L. Poletti, Tavole di Numeri Primi entro Limite Diversi, e Tavole Affini

D. N. Lehmer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 28, Number 1-2 (1922), 70-71.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183425876

Citation

Lehmer, D. N. Review: L. Poletti, Tavole di Numeri Primi entro Limite Diversi, e Tavole Affini. Bull. Amer. Math. Soc. 28 (1922), no. 1-2, 70--71. https://projecteuclid.org/euclid.bams/1183425876


Export citation